# SDR MASA20210628245

- Difficulty date: June 13, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N955
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313713
- Condition: Corroded
- Location: Bs 333-350 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 27 BTW FS333-350 AT E/E COMPARTMENT|STGR 27 BTW FS333-352 WAS REPLACED FOR A NEW ONE PER CRJ 900 SRM 51-42-06-001-001-A01
